Sudafed 12 hour and Sweating increased - from FDA reports
Sweating increased is found among people who take Sudafed 12 hour, especially for people who are male, 60+ old also take medication Alcohol, . This review analyzes which people have Sweating increased with Sudafed 12 hour. It is created by eHealthMe based on reports of 3,162 people who have side effects when taking Sudafed 12 hour from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 23, 2017
3,162 people reported to have side effects when taking Sudafed 12 hour.
Among them, 10 people (0.32%) have Sweating increased
Number of reports submitted per year:
Gender of people who have Sweating increased when taking Sudafed 12 hour *:
- female: 30 %
- male: 70 %
Age of people who have Sweating increased when taking Sudafed 12 hour *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 22.22 %
- 40-49: 22.22 %
- 50-59: 11.11 %
- 60+: 44.44 %
Top co-used drugs for these people *:
- Zithromax (1 person, 10.00%)
- Pepcid Ac (1 person, 10.00%)
- Librax (1 person, 10.00%)
- Fluoxetine (1 person, 10.00%)
- Alcohol (1 person, 10.00%)
Top other side effects for these people *:
- Weakness (3 people, 30.00%)
- High Blood Pressure (3 people, 30.00%)
- Heart Palpitations (3 people, 30.00%)
- Malaise (2 people, 20.00%)
- Feeling Cold (2 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Sweating increased when taking Sudafed 12 hour?
- Check symptoms - is sweating increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsSweating increased and drugs with ingredients of pseudoephedrine hydrochloride.
Expand the study to include reports from both FDA and eHealthMeSweating increased and Sudafed 12 hour from FDA and eHealthMe reports
Sudafed 12 hour
Sudafed 12 hour has active ingredients of pseudoephedrine hydrochloride. It is often used in nasal congestion. (latest outcomes from Sudafed 12 hour 4,147 users)
Sweating increased (excess sweating) has been reported by people with pain, depression, attention deficit hyperactivity disorder, high blood cholesterol, high blood pressure (latest reports from 12,804 Sweating increased patients).
Browse all side effects of Sudafed 12 houra b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Sweating increasedSweating increased
Could your condition cause Sweating increasedSweating increased
What would happen?
Questions to the study
Whenever I try to take the calcium/vit. D supplement as prescribed, I get severe epigastric pain to the point that I am unable to eat anything and actually have a hard time even drinking as well. I will take it for 2 days before I can't stand it and then remain I'll for about 4 more days. I have ...
Originally experienced hot flashes - those seem to have eased. However, the excessive sweating in my head has gotten considerably worse in just the last couple of months. Wondering if there's something else going on; should I see an Endocrinologist?
User reviews to the study
Hello Everyone, I've been taking MSM in large doses for approximately 3 weeks. In the last few days, I've been experiencing excessive sweating which comes and goes. On two of these episodes, I've become very faint/dizzy. I'm also dealing with some liver issues. Could this be an overload to ...
Retired engineer. Had back surgery that was pinched nerves doctors said. This is terrible. Constant feeling of dampness in groin is outright terrible. I need help and doctors do not help or know what to do.
Just started these awful sweating bought and blame it on beginning Losartn. Am I alone? Obviously not. Please help me decide if the onset of these horrific and uncomfortable outbreaks are brought on by Losartan. Thanks, Missy